Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Excess masturbation problem

Sir i had masturbaited at a rate of 3 times per week in the past 2 years....now i feel i have lost memory and concentration...i also leak out at night involuntarily....i am 19 yrs old...please help me out..
Asked On : Sat, 8 May 2010
Answers:  3 Views:  1359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
DONOT FALL INTO TRAP OF THESE UNSCIENTIFIC MYTHS.

SPERM EJECTION DOES NOT INVOLVE MEMORY OR CONCENTRATION OF WEAKNESS.

DO NOT FOLLOW ANY MISLEADING TEXT BOOKS SO CALLED CALLED SEXUAL GUIDE.

KEEP YOUR SELF AWAY FROM EROTIC LECTURE AND PRON MATERIALS,THEY ONLY CAUSE CONFUSION AND MISLEADING PICTURE,YOU NEED PSYCHRITIC ADVICE.
Answered: Fri, 16 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.You should refrain from excessive masturbation.You may be having nutritional deficiency also.Get your vitamins level checked up.Also adopt a healthy lifestyle in the form of regular exercises,balanced healthy diet and nutritional supplements.Consult your doctor.good luck.
Answered: Tue, 13 Sep 2011
I find this answer helpful
Nephrologist Dr. Rakesh Madhyastha's  Response
Thanks for the query

You will have no problems in memory and concentration due to this habit.
THe amount of times u r doing it per week is healthy and it is in moderation
It is a perfectly normal habit and will not cause any health related issues

Have a healthy living
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor